# SDR DALA2023122210523

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON BOX BEAM BTW STA 1310 TO 1320 AND RBL 25. CORRECTIVE ACTION: SUMMARY OF NRC 00644: BOX BEAM BTW STA 1310 TO 1320 AND RBL 25 WAS REPLACED PER DRAWING 146N5270 AND PER B757-200 SRM 51-40. (0118746)
